# SDR DXTA200500800

- Difficulty date: June 23, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 2,447 hours, 1,495 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Nr 4 Pdu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MODERATE TO STRONG BURNING ODOR WAS NOTICED IN COCKPIT AFTER DEPARTURE, ODOR BECAME FAINT AND THEN STRONGER SEVERAL TIMES.  REMOVED AND REPLACED NR 4 PDU COOLING FAN ASSY. WITH A NEW FAN ASSEMBLY. OPS CHECK GOOD NO ODOR NOTED IN CABIN. WORK PERFORMED IAW FALCON 2000 MM 34-001.
